# SDR ASAA2021010933853

- Difficulty date: January 9, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 25,711 hours, 8,246 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAIL ON VECTORS IN TERMINAL AREA.  FAULT RESOLVED ITSELF WITHOUT FURTHER ACTION.  GROUNDED-YES.  PERFORMED B737-900 FIM 34-61 TASK 836.  LAST LEG RT FMC FAILED FOR WATCHDOG TIMER.  OPENED, RESET FMC 2 C/B ON P6-1.  RT FMC OPERATIONS NORMAL, REF B737-900 AMM 34-61-00.  ETOPS GND VERIFICATION TEST SUCCESSFUL.
